# SDR DALA2023112709692

- Difficulty date: November 24, 2023
- Submitted: November 27, 2023
- Operation: Air carrier
- Aircraft: N670DN
- Make and model: Boeing 757232
- Aircraft serial: 25331
- Aircraft time: 95,944 hours, 43,400 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 670 CRACK ON UPPER FUSELAGE SKIN BSTA 310 BTW S- 1 AND S-2LH AT CROWN FUSELAGE SKIN. CORRECTIVE ACTION: SUMMARY OF NRC 00098: CRACK ON UPPER FUSELAGE SKIN BSTA 310 BTW S-1 AND S-2LH AT CROWN FUSELAGE SKIN WAS REPAIRED PER PRI 613472 -14 REV. 2 AND ER/A 613472-14 REV. ORIGINAL SECTION I: REPAIR.
